# SDR ABXA20251005257

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT N764CK C4-CHECK IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE DISCOVERED  AFT CARGO FRAME WEB AT STA 1395 RBL 5   DAMAGED  ,BLENDED AND FOUND TO BE OUT OF LIMITS  . ACCOMPLISHED REPAIR AT STA 1395 RBL5 ON FRAME WEB IAW ABX-REA-5360-65922-00 & FVC INC. EO# 25166-4.
